Login
EN
[EN] English
[FR] Français
Login
EN
[EN] English
[FR] Français
Give us feedback
Explore
Search
Special collections
Statistics
News
Help
Start on ORBi
Deposit
Profile
Publication List
Add your ORCID
Tutorials
Legal Information
Training sessions
About
What's ORBi ?
Impact and visibility
Around ORBi
About statistics
About metrics
OAI-PMH
ORBi team
Release Notes
Back
Home
Detailled Reference
Download
Article (Scientific journals)
Solution d'un problème de combinaisons
Catalan, Eugène
1841
•
In
Journal de Mathématiques Pures et Appliquées, 6
, p. 74
Permalink
https://hdl.handle.net/2268/194329
Files (1)
Send to
Details
Statistics
Bibliography
Similar publications
Files
Full Text
Catalan194.pdf
Publisher postprint (154.84 kB)
Download
All documents in ORBi are protected by a
user license
.
Send to
RIS
BibTex
APA
Chicago
Permalink
X
Linkedin
copy to clipboard
copied
Details
Keywords :
Combinatorial analysis; Combinations; Binomial coefficients; Analyse combinatoire; Combinaisons (mathématiques); Coefficients binomiaux
Disciplines :
Mathematics
Author, co-author :
Catalan, Eugène
;
Université de Liège - ULiège
Language :
French
Title :
Solution d'un problème de combinaisons
Alternative titles :
[en]
Solution of a problem of combinations
Publication date :
1841
Journal title :
Journal de Mathématiques Pures et Appliquées
ISSN :
0021-7824
Publisher :
Elsevier, Paris, France
Volume :
6
Pages :
74
Additional URL :
http://gallica.bnf.fr/ark:/12148/bpt6k16385n/f82
Available on ORBi :
since 07 March 2016
Statistics
Number of views
38 (1 by ULiège)
Number of downloads
20 (0 by ULiège)
More statistics
Bibliography
Similar publications
Contact ORBi